# SDR CALA9601599

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1010-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN AND STRINGERS IN AFT CARGO COMPARTMENT CORRODED BETWEEN STA 1010 AND 1030, STRINGERS 30R - 29R.  THE CORRODED AREAS WERE REMOVED.  A REPLACEMENT CHANNEL WAS FABRICATED AND INSTALLED IAW SRM 51-10-1 AND 51-30-2.
